# SDR SWIA2020091152473

- Difficulty date: August 24, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SPLICE AT FR.90 Y=11, MARKED.  C-CHECK RO 9/8/2020.  REMOVED AND REPLACED SPLICE AT FR 90, REF SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
